mental-health-icon
Taper off medicine.
I have been on Paxonil 25(Paroxetine) for about 2 months now for my anxiety problem. I don't to continue this medicine and want to go for psychotherapy. How to taper off this medication ? Will i be having any serious withdrawal symptoms?
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You can taper by 50% doses in every 1-2 weeks as per withdrawal symptoms. This way you won't face withdrawal symptoms but your anxiety problem may come back. All the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.